# SDR 99ZZZX1003

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032110
- Condition: Broken
- Location: Prop Spinner
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 50.0 HOURS, AFTER LAST FLIGHT PRIOR TO PHASE 1 INSPECTION, FOUND AFT PROPELLER SPINNER BULKHEAD BROKEN AT THE FIRST NUTPLATE FROM ONE BLADE CUT-OUT, APPROXIMATELY A 1 INCH PIECE BROKE OUT WITH NUTPLATE.  THE BROKEN PIECE STILL ATTACHED TO PROPELLER SPINNER WAS BENT OUTWARD 2 INCHES.
